# SDR USAA20100129SB011

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE BULLNOSE EMERGENCY LIGHT ON OVERHEAD BIN, ROW 22 RIGHT, IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT CHARGER ASSEMBLY/BATTERY AT RIGHT AFT GALLEY PER MM 33-51-51-201.  OPERATIONAL CHECK GOOD.
